Hello and thank you for the question. Answers given are for informational purposes only and are not meant to replace an exam by an in-person.
I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.
There are two main reasons for this.
First, the dose might not be appropriate. Do check the user's manual/leaflet with the cream and make sure you are using this appropriately.
Second, if this does not help, then you might need other stronger and more effective methods to removal of hair as this cream might be insufficient for treating your problem.
Hormonal pills etc. are the more effective options, so you can discuss these with your doctor to chalk out further management plan.
Many experts in this area have stated that Vaniqa alone is not much effective but when used in combination with other techniques like Laser or Hormonal pills, the results are best.
It was a pleasure assisting you and thank you very much for visiting us.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.